# SDR SWAA2024021250515

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 59,517 hours, 38,036 cycles
- System (JASC): 5200 · Doors
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Grnd Pwr Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL GROUND POWER RECEPTACLE DOOR SURROUND DOUBLER CRACKED AT LOWER TAB REF ORIGINAL FAULT # TTG8Q00QXA44<[01] REPAIRED PER SRM 53-10-15-2R-4.
